74.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Blood lose

2 REPLIES 2
Nanna J
Member

Re: Blood lose

Thank you Evie-S

I will get this checked out either in the new year or if it happens again (which ever comes first) .

xxx

Evie-S
Member

Re: Blood lose

Hi Nanna J - I would go to your GP to check out the bleeding, just to be sure and get reassurance.  If you read the instructions in the Tamoxifen packet I think you will see that it is recommended that you see your GP if you experience bleeding. I have been on Tamoxifen for 2.5 years and have had 2 episodes of spotting, and have been fast tracked on both occasions to be checked. Doctors always check out spotting/bleeding when you are on Tamoxifen just in case, as Tamoxifen can cause womb thickening or cancer. However, I was told that they are not so concerned about bleeding in the first year (which you are) - so I hope I can give you some reassurance. Don’t be alarmed if you are fast tracked in the 2 week system, that is normal - and great that you won’t have to wait so long. My best wishes to you. Evie xx

Nanna J
Member

Blood lose

Hi ladies

Should I be concerned?  

Came off HRT October 2018 ,had surgery November started Chemo December, started taking tamoxifen May 2019 finished radiotherapy June 2019.  Have not had a period for years 🙌🙌 only the odd spotting. Last week went to the toilet and lost a lot of red blood so much so was not sure where it came from when I wiped myself there where small clots , got on my bed and rested as my head was going a thousand miles an hour.  Nothing in my underwear over night went to the toilet middle of the night nothing 🙌 in the morning went for a wee and red blood down the pan plus when I wiped myself - so I think Oh **bleep** Periods have started again - nothing since that morning until about 4 days later then again red blood in my wee and down the pan but nothing in my underwear or anywhere it’s been another 3 days .   If this happens again should I see my GP ?  Just concerned as it’s bright red blood and it’s happened twice now .